| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/10/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
Event or Problem Description
Consumer reported complaint for hi display.The expected fasting blood glucose test result range is 150mg/dl.The customer did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the living room.During the call on (b)(6) 2018, a blood test was not performed by the customer.The test strip lot manufacturer's expiration date is 03/27/2020 and open vial date is 12/6/2018.The meter memory was reviewed for previous test result history: (b)(6).Customer states that she run a blood test and got hi non fasting.Customer have been sipping on a coke.Customer states that her normal glucose range is 150mg/dl fasting.